zbMATH — the first resource for mathematics

Non-commutative affine P. I. rings are catenary. (English) Zbl 0375.16015

16Rxx Rings with polynomial identity
16P10 Finite rings and finite-dimensional associative algebras
PDF BibTeX Cite
Full Text: DOI
[1] {\scM. Artin}, Commutative rings, mimeographed notes, M.I.T.
[2] Artin, M, On Azumaya algebras and finite-dimensional representations of rings, J. algebra, 11, 532-563, (1969) · Zbl 0222.16007
[3] Cohen, I; Seidenberg, A, Prime ideals and integral dependence, Bull. amer. math. soc., 52, 252-261, (1946) · Zbl 0060.07003
[4] Formanek, E, Noetherian P.I. rings, Comm. alg., 1, 79-86, (1974) · Zbl 0272.16004
[5] Markov, V, On the dimension of non-commutative affine algebras, Math. USSR-izv., 7, 281-285, (1973), (translation) · Zbl 0279.16006
[6] Procesi, C, Rings with polynomial identity, (1973), Marcel Dekker New York
[7] Razmyslov, Y, The Jacobson radical in P.I. algebras, Algebra i logika, 13, 192-204, (1975), (translation) · Zbl 0354.16008
[8] Schelter, W, Integral extensions of rings satisfying a polynomial identity, J. algebra, 40, 245-257, (1976) · Zbl 0341.16009
[9] {\scW. Schelter}, Erratum For Integral Extensions, J. Algebra, in press. · Zbl 0341.16009
[10] Sirkov, A; Sirkov, A, On rings with identity relations, Math. sb. N.S., Bull. amer. math. soc., 52, 152-283, (1946), (in Russian)
[11] {\scN. Bourbaki}, “Algébre Commutative,” Chap. 5 and 6.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.